曹林芬 博士
发布时间: 2015-04-07   浏览次数: 8296


曹林芬,女,19757月生,教授,博士。
E-mail:   caolf2010@yahoo.com
通信地址: 数学与信息科学学院
邮  编: 453007

 

个人简历

教育经历:   1994.91998.7, 河南师范大学,本科;

            1998.92001.7, 河南师范大学, 硕士;

            2004.92007.7, 清华大学, 博士;

            2010.92011.9, 美国叶史瓦大学(Yeshiva University),博士后。

            2017.82018.3, 美国加州大学(University of California, Santa CruzUCSC),访问学者。

工作经历:   2001.72004.9,  河南师范大学,助教;

            2004.92007.12, 河南师范大学,讲师;

            2008.12014.10,河南师范大学,副教授。

            2014.11-至今,  河南师范大学,教授。

 

研究领域

研究领域:微分几何,偏微分方程
研究方向:高阶极小子流形,Liouville型定理和几何分析

 

教学工作

主讲本科生课程:《解析几何》、《微分几何》、《高等数学》
主讲研究生课程:《微分流形》、《黎曼几何》、《移动平面法》、《共形几何》

 

获奖情况

1) 河南省教育厅优秀科技论文一等奖1
2) 河南省第十届自然科学优秀学术论文一等奖1项,二等奖1
3) 河南省第二届自然科学学术奖-河南省自然科学优秀学术论文壹等奖1
4) 河南省2013年教学技能竞赛一等奖、省教学标兵

 

科研项目

 (1) 河南省高校科技创新人才支持计划,“积分形式的移动平面法及其在几何中的应用”,No. 15HASTIT012, 2015.01-2017.12 (主持
 (2)
国家自然科学联合基金,“子流形几何中积分形式的移动平面法”,No. U1304101, 2014.01-2016.12 (主持
 (3)
河南省基础与前沿技术研究计划项目, “积分形式的移动平面法及其在微分几何中的应用”, No. 132300410141, 2013.01-2015.12 (主持
 (4)
国家自然科学天元基金,“关于子流形的变分和高阶极小子流形的研究”,No. 10926171, 2010.1-2010.12 (主持
 (5)
河南省教育厅自然科学基金,“高阶极小子流形和Lr算子的特征值研究”,No. 2011A1100082011.1-2013.12 (主持
 (6)
河南省高等学校青年骨干教师资助计划,2008.1-2011.12 (主持
 (7)
国家自然科学基金,“黎曼流形上的特征值及相关问题研究”,No. 11001076, 2011.1-2013.12, (第一参与人
 (8)
国家自然科学基金,“自然诱导的特殊几何结构及其分类研究”,No. 11171091, 2012.1-2015.12 (第一参与人
 (9)
河南省基础与前沿技术研究计划项目, “流形上G-结构的几何与分析”, No, 092300410143 , 2009.1-2011.12 (第一参与人
 (10)
河南省教育厅自然科学基金项目,” 流形上G-结构的微分几何”, No,2009A110010, 2009.1-2011.12 (第一参与人
 (11)
教育部项目,“子流形的几何与拓扑”,项目编号:2006000300042007.12009.12,(第四参与人)

 

论文著作

 

(1). Linfen Cao* , Xiaoshan Wang and Zhaohui Dai, Radial Symmetry and Monotonicity of Solutions to a System Involving Fractional p-Laplacian in a Ball, ADVANCES IN MATHEMATICAL PHYSICS, Aug 1 2018, ID: 1565731. (SCI)

(2). Zhaohui Dai, Linfen Cao* and Pengyan Wang, Liouville type theorems for the system of fractional nonlinear equations in R-+(n), JOURNAL OF INEQUALITIES AND APPLICATIONS , OCT 26 2016, ID:: 267. (SCI)

(3). Pengyan Wang, Zhaohui Dai and Linfen Cao*, Radial symmetry and monotonicity for fractional Henon equation in R-n, COMPLEX VARIABLES AND ELLIPTIC EQUATIONS, DEC 2 2015, 2015: 60 , 1685-1695. (SCI)

(4) Linfen Cao*, Zhaohui Dai and Wenyan Li, Liouville-type theorem for some nonlinear systems in a half-space, J. Inequal. Appl., 2014, 2014: 173, 1-9.( SCI) 
(5) Linfen Cao* and Zhaohui Dai, Symmetry and nonexistence of positive solutions for weighted HLS system of integral equations on a half space, Abstr. Appl. Anal., 2014, ID 593210, 1-7. (SCI) 
(6) Yannan Liu and Linfen Cao, Lifespan theorem and gap lemma for the globally constranit Willmore flow, Commu. Pure Appl. Anal., 2 (2014), 13: 715-728. (SCI) 
(7) Ruiwei Xu and Linfen Cao*, Bernstein properties for
α-complete hypersurfaces, J. Inequal. Appl., 2014, 2014: 159, 1-9. (SCI) 
(8) Ruiwei Xu and Linfen Cao*, Complete self-shrinking solutions for Lagrangian mean curvature flow in pseudo-Euclidean space, Abstr. Appl. Anal., 2014, ID 196751, 1-9. (SCI) 
(9) Linfen Cao* and Guodong Xu and Zhaohui Dai, A new characterization of totally umbilical hypersurfaces in de Sitterspace, Adv.. Pure Math., 2014, 4, 42-46. 
(10) Xuerong Qi, Linfen Cao* and Xingxiao Li, New hyper-Kahler structures on tangent bundles, Commu. Math., 22 (2014): 13-30. 
(11) Linfen Cao and Wenxiong Chen*, Liouville type theorems for poly-harmonic Navier problems, Disc. Cont. Dyna. Syst., 33 (2013), 9: 3937
3955. (SCI) 
(12) Linfen Cao* and Zhaohui Dai, A Liouville-type theorem for an integral system on a half-space R^n_+, J. Ineq. Appl., 2013: 37, doi:10.1186/1029-242X-2013-37,1-9. (SCI) 
(13) Linfen Cao* and Zhaohui Dai, Regularity of solutions to an integral equation on a half-space R^n_+, Adv. Pure Math., 3(2013), 153-158. 
(14) Linfen Cao* and Zhaohui Dai, A Liouville-type theorem for an integral equation on a half-space R^n_+, J. Math. Anal. Appl., 389 (2012), 1365-1373. (SCI) 
(15) Guangyue Huang, Xingxiao Li and Linfen Cao, Universal bounds on eigenvalues of the buckling problem on spherical domains, J. Math., 31(2011), no. 5: 840-847. 
(16) Faen Wu and Linfen Cao, Estimates for eigenvalues of Laplacian operator with any order. Sci. in China
Series A, 50(2007), 1078-1086. (SCI) 
(17) Linfen Cao and Haizhong Li*, r-minimal submanifolds in space forms,Ann. Glob. Anal. Geom., 2007, 32: 311-341.(SCI) 
(18) Linfen Cao and Guoxin. Wei*, A new characterization of hyperbolic cylinder in anti-de Sitter space $H^{n+1}(-1)$, J. Math. Anal. Appl.,2007, 329: 408-414.(SCI). 
(19) Xingxiao
Li and Linfen Cao*The Uniqueness and Nonexistance Results for Some Nonlinear Partial Equations on Riemannian ManifoldsChin.Quart. J. Math.2007, 22(3): 344-351. 
(20) Linfen Cao and Haizhong Li*, Variational Problems in Geometry of Submanifolds, Proc. 11th Inter. Works. Differ. Geom., Kyungpook National University, Korea, 2006.11, 41-71. 
(21) Linfen Cao and Haizhong Li*, A variational formula in terms of $r-$th mean curvature function for submanifolds in space form, Differ. Geom. Methods Appl.,
东北大学,沈阳. 2006.9, 1-27. 
(22)
李兴校,曹林芬,欧氏空间和球面子流形中Yang-Mills场的一类不稳定性结果,数学研究与评论,2004, 24(3) : 461472.

关      闭
河南师范大学数学与信息科学学院  中国河南省新乡市建设东路46号  
邮政编码:453007  电话:0373-3326148  E-mail:math@htu.cn
版权所有©2010  all rights reserved.